# SDR C2XA09IA283

- Difficulty date: November 3, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 20,712 hours, 15,749 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Part number: MS902932248
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION THE OVERHEAD EMERGENCY EXIT LIGHT AT ROW 12 WAS FOUND TO BE INOPERATIVE.  MAINTENANCE RE-SECURED THE PIN AT SPLICE SP9208, OPERATIONALLY TESTED WITH NO DEFECTS.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
